Kisil, VV and Ramírez de Arellano, E (1997) A Functional Model for Quantum Mechanics: Unbounded Operators. Mathematical Methods in the Applied Sciences, 20 (9). pp. 745-757. ISSN 0170-4214
Abstract
We extend the recently developed Riesz–Clifford monogenic functional calculus (based on Clifford analysis) for a set of unbounded non‐commuting operators. Connections with quantum mechanics are discussed.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 1997 B.G. Teubner Stuttgart—John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Kisil, VV and Ramírez de Arellano, E (1997) A Functional Model for Quantum Mechanics: Unbounded Operators. Mathematical Methods in the Applied Sciences, 20 (9). pp. 745-757. ISSN 0170-4214, which has been published in final form at https://doi.org/10.1002/(SICI)1099-1476(199706)20:9<745::AID-MMA878>3.0.CO;2-7. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Jul 2019 14:37 |
Last Modified: | 19 Jul 2019 14:37 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/(SICI)1099-1476(199706)20:9<745::AID-MMA878>3.0.CO;2-7 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:111526 |